Objectives: To assess interruptions/discontinuations of tyrosine kinase inhibitor (TKI) treatment in Belgian patients with chronic myeloid leukaemia (CML). Methods: This retrospective study included patients with TKI interruptions/discontinuations of ≥4 continuous weeks (no clinical trial context) between May 2013 and May 2016. Data collection took place between October 2016 and February 2017. Results: All 60 participants (69 interruptions/discontinuations) had chronic-phase CML and 75% had at least a major molecular response (≥MMR) at interruption/discontinuation. Most interruptions/discontinuations occurred while on imatinib (36/69; 49%) and dasatinib (20/69; 29%). Most interruptions/discontinuations occurred due to side effects/intolerance (46/69; 67%); other reasons included a wish to conceive (6/69; 9%) and attempts to achieve treatment-free remission (TFR) (6/69; 9%). Interruptions due to side effects occurred later for imatinib- or dasatinib-treated patients than for those on nilotinib or ponatinib. Treatment was re-initiated in 62% (43/69) of cases. Most interruptions caused by side effects/intolerance were followed by treatment changes. All 4 patients with ≥MR 4.5 at interruption/discontinuation and ≥11-month follow-up who had not restarted treatment maintained the response. Conclusion: Although TKIs are used for long-term CML treatment, physicians sometimes recommend interruptions/discontinuations. In this study, interruptions/discontinuations were mainly caused by side effects or intolerance, rather than TFR attempts.